# SDR DALA2021091005374

- Difficulty date: September 2, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 134,910 hours, 19,343 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Cover
- Condition: Missing
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 ON WALK AROUND FOUND RIGHT NOSE GEAR DOOR AFT HINGE COVER MISSING. CORRECTIVE ACTION: REPLACED RT NOSE GEAR AFT HINGE COVER PER SRM 51-10-02CDL. (LP 8050022)
